| Model Number |
04.01.0122 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2025.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the medacta liner from the competitor glenosphere and the cause of the dislocation is unknown.The surgeon revised the competitor glenosphere and medacta liner and metaphysis.The surgery was completed successfully.Mdr 2025-00605 was sent.On (b)(6) 2025, the patient came in reporting pain due to a dislocation of the medacta liner from the competitor glenosphere and the cause of the dislocation is unknown.The surgeon removed the competitor's reverse baseplate/glenosphere and let the glenoid empty.The surgeon also pulled the reverse metaphysis/liner out and replaced it with an anatomic body/double eccenter/humeral head.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08-july 2025: lot 2401272: (b)(4) items manufactured and released on 29-apr-2024.Expiration date: 2029-04-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.